Ok, so Ritalin and Wellbutrine together put me in a 2 year depression. Got out after being switched to Adderall (adderrall). Now it's 18 months later and I've been off the Adderall (adderrall) now for 6 weeks because I couldn't sleep, mind racing all the time and really really hyperfocused on things and can't let them go.
Now the dr. wants me to try Stratera (Strattera). It's a once a day, which will be easier for me to remember to take, but what are the side effects? I seem to act differently than most on meds, so am a bit anxious about it.
I'm also making an appointment with a therapist. I'm hopeful that my emotional self will get some relief as right now my marriage has been getting harder and harder for me. I can't keep up appearances to my husband and feel even more shameful that I've tried so hard to hide it from him, but I'm falling apart at the seams.
The therapist is really to help me with the transition to him comprehending and understanding that I can't just stop, relax, should or shouldn't do things just because he tells me so. I'm not out of control, just extremely shaky with trying hard to please him and nothing seems to work. If the house is clean, picked up and my computer is put away, he'll point out the two things I didn't do. If I'm on the couch playing games on the computer, watching a movie or tv with him, then he tries to test me to see if I'm really watching the show with him. So just to be the difiant that I am, I'll catch something that he didn't point it out to him, like did you just see that he/she did this I think this is what's going to happen... 9-10 times I'm right and I'm just a know-it-all. How could I possibly picked up on the cues in the show that lead to the end if I'm playing a game or reading a book too? Not to mention that I have to have 100% of my attention on him when he's talking otherwise he thinks I'm not listening. When I do listen, I get accused of shutting down. No win situation that I am hopeful the therapist will help with.
However, my stress over taking a new med right now is pretty scary to me. I would like to know how many others out there use it, have used it and what they experienced so I can at least be a bit more prepared for the side effects. This will hopefully make my transition a better one for us both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.